# SDR 04242422

- Difficulty date: August 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N422FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3180
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Locked
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PAX WAS USING LAV AND UPON TRYING TO EXIT, THE DOOR WOULD NOT UNLOCK.  DIDN'T UNLOCK FROM OUTSIDE EITHER.  FINALLY PAX USED SEATBELT EXTENSION TO PRY THE LOCK OPEN FROM INSIDE.  MX REMOVED LAV DOOR, CLEANED IT, ADJUSTED IT.  NO DEFETCS NOTED JIC 52-51-00.
